# SDR ASAA2023103045828

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 28,456 hours, 8,857 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND NOT SUCCESSFUL. AIRCRAFT FLEW ILS FINE TO TOUCHDOWN. FLARE WAS SMOOTH, AS WAS TOUCHDOWN QUARTERING LEFT TAILWIND AT 4 KTS. THE MAINS STRADDLED THE LEFT 1000' MARKER LEFT OF CENTERLINE. THE DRIFT TO THE LEFT OCCURRED DURING THE FLARE. AUTOPILOT WAS DISCONNECTED AFTER TOUCHDOWN AND RUDDER WAS USED TO TRACK RIGHT OF CENTERLINE. GROUNDED - YES. ON DEFERRAL.
